# SDR EISA99125

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY SLIDE PACK LIGHT INOPERABLE.  REMOVED AND REPLACED GALLEY DOOR EMERGENCY SLIDE PACK LIGHT BATTERY.  (M)
